|
Brief communications
Projective Characters of the Infinite Generalized Symmetric Group
A. V. Dudko, N. I. Nessonov B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine
Abstract:
We consider the infinite generalized symmetric group S(∞)⋉Z∞m, introduce its covering ˜Bm, and describe all indecomposable characters on the
group ˜Bm.
Keywords:
projective representation, infinite generalized symmetric group, indecomposable character, covering group.
Received: 12.05.2006
Citation:
A. V. Dudko, N. I. Nessonov, “Projective Characters of the Infinite Generalized Symmetric Group”, Funktsional. Anal. i Prilozhen., 42:1 (2008), 82–85; Funct. Anal. Appl., 42:1 (2008), 69–71
Linking options:
https://www.mathnet.ru/eng/faa2893https://doi.org/10.4213/faa2893 https://www.mathnet.ru/eng/faa/v42/i1/p82
|
Statistics & downloads: |
Abstract page: | 462 | Full-text PDF : | 202 | References: | 60 | First page: | 7 |
|